MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CRYOSOLUTIONS 1PK CARTRGE; M3

INTEGRA LIFESCIENCES MANSFIELD CRYOSOLUTIONS 1PK CARTRGE; M3
Catalog Number 33518
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that when they went to use the cryosolutions 1pk cartridge (33518) all the gas came out.There have been no reports of patient involvement, injury, or surgical delay associated with this incident.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigations, a follow-up report will be submitted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The cryosolutions 1pk cartridge (33518) was not returned to the manufacturer after three good faith effort (gfe) attempts to retrieve the product.Lot number information was provided; device history record (dhr) was reviewed, and no abnormalities related to the reported issue was observed.Thus, a definitive root cause cannot be determined.The issue of gas coming out may be the result of damage to the o-ring on the customer's control unit or incompletely installing the cartridge.The customer is directed to follow the cryosolutions instructions for use (ifu) for appropriate assembly and handling.

Brand Name
CRYOSOLUTIONS 1PK CARTRGE
Common Device Name
M3
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21297604
Report Number3014334038-2025-00008
Device Sequence Number18452849
Product Code GEH
UDI-Device Identifier10381780171973
UDI-Public10381780171973
Combination Product (Y/N)N
PMA/510(K) Number
K091721
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number33518
Device Lot Number7358183
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2025
Supplement Date Received by Manufacturer02/13/2025
Initial Report FDA Received Date02/03/2025
Supplement Report FDA Received Date02/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown